# SDR 05FDEA03985

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR 2 EA EXT DOUBLERS INSTALLED ON RT ELEVATOR IB UPPER SKIN NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA REF N00719.  REPAIR IS IAW EA 6-2730-50500.
